Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 108, NWS Miami, FL

July 22, 2007Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 22, 2007, 2:35 PM EDT for Broward County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2007, 2:35 PM EDT (18:35 UTC)
Expired
Jul 22, 2007, 3:30 PM EDT
In force
55 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Broward County, FL

The radar

The Miami radar (KAMX), 68 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2008 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 221835
SVRMFL
FLC011-221930-
/O.NEW.KMFL.SV.W.0108.070722T1835Z-070722T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT SUN JUL 22 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 330 PM EDT

* AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILTON MANORS. THIS STORM WAS NEARLY STATIONARY.

* THE STORM WILL AFFECT...

  WILTON MANORS...
  LAUDERDALE BY THE SEA...

AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2621 8014 2613 8017 2613 8014 2613 8011
      2621 8011

$$

KOB
2 follow-up statements
000
WWUS52 KMFL 221849
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EDT SUN JUL 22 2007

FLC011-221930-
/O.CON.KMFL.SV.W.0108.000000T0000Z-070722T1930Z/
BROWARD FL-
249 PM EDT SUN JUL 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EXTREME EAST CENTRAL BROWARD COUNTY...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WILTON MANORS AND WAS DRIFTING TO THE SOUTHEAST.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2621 8014 2613 8017 2613 8014 2613 8011
      2621 8011

$$

KOB
000
WWUS52 KMFL 221929
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT SUN JUL 22 2007

FLC011-221938-
/O.EXP.KMFL.SV.W.0108.000000T0000Z-070722T1930Z/
BROWARD FL-
328 PM EDT SUN JUL 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BROWARD
COUNTY EXPIRES AT 330 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
WEAKENED AND IS NO LONGER SEVERE. THUS THE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. STRONG THUNDERSTORMS REMAIN IN THE AREA 
PRODUCING OCCASIONAL LIGHTNING...HEAVY RAINFALL ALONG WITH GUSTY 
WINDS TO 45 MPH. THE THREAT FOR THESE STORMS WILL CONTINUE UNTIL 
EARLY THIS EVENING

LAT...LON 2621 8014 2613 8017 2613 8014 2613 8011
      2621 8011

$$

KOB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:13 AM EDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jul 22, 10:13 AM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1013 AM EDT SUN JUL 22 2007

.UPDATE...SHOWERS AND THUNDERSTORMS ARE AFFECTING THE GULF COAST
EARLY THIS MORNING AND MOVING EAST. WITH DAYTIME HEATING...EXPECT
COVERAGE/INTENSITY OF STORMS TO INCREASE FROM WEST TO EAST ACROSS
THE AREA...WITH CONVECTION BECOMING MOST CONCENTRATED ACROSS THE EAST
COAST METROPOLITAN AREAS BY LATE AFTERNOON...DUE TO THE EXPECTATION
OF THE PREVAILING SW WIND FLOW HITTING THE DEVELOPED ATLANTIC SEA
BREEZE THEN.

THE 12Z MIAMI SOUNDING SHOWS AN UNSTABLE ENVIRONMENT...WITH
SLIGHTLY COLDER AIR AT 500 MB...AT -8.7C...THOUGH IT HAS WARMED
UPSTREAM OVER CENTRAL FL. THERE CONTINUES TO BE DRY AIR ALOFT AS
WELL. SO WITH COLD AND DRY AIR STILL ALOFT OVER THE AREA...THERE
CONTINUES TO BE A HAIL/WIND THREAT THIS AFTERNOON. LAPSE RATES IN
THE HAIL GROWTH LAYER ARE NOT AS STEEP AS YESTERDAY...BUT STILL
COLD ENOUGH TO HAVE THE POSSIBILITY OF SOME SEVERE HAIL STONES.
HIGH WINDS MAY BE THE BIGGER THREAT TODAY. THERE IS ALSO A SLIGHT
RISK OF A BRIEF SMALL TORNADO DEVELOPING WITH ANY STORM WHICH
DEVELOPS ALONG OR ENCOUNTERS THE ATLANTIC SEA BREEZE THIS
AFTERNOON...AS HELICITY WOULD BE SUFFICIENT GIVEN THE SW FLOW
ABOVE THE SFC...SO ADDED THIS TO THE HAZARDOUS WEATHER OUTLOOK. ON
A LARGER SCALE...THERE IS THE MID/UPPER TROUGH DIGGING IN ACROSS
FL...BUT THEN THE ATLANTIC RIDGE NOSES IN JUST A TAD FROM THE
SOUTHEAST ACROSS THE FAR SOUTHERN PENINSULA. DIFFICULT TO SAY ON
THE SYNOPTIC SCALE WHICH ONE WILL BE THE MAIN PLAYER THIS
AFTERNOON...DIVERGENCE OR CONVERGENCE...AS WE SEEM TO BE BETWEEN
THESE TWO FEATURES. AT ANY RATE...ENOUGH INSTABILITY IS PRESENT TO
KEEP LIKELY POPS AND TO MENTION THE POSSIBILITY OF A FEW SEVERE
STORMS FOCUSED EAST COAST THIS AFTERNOON AND EARLY EVENING. /DG

.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL EAST COAST
TERMINALS THROUGH 18Z. CONVECTION ALREADY AFFECTING KAPF THIS
MORNING IN DEEP WESTERLY WIND FLOW PATTERN AND THIS WILL SET THE
STAGE FOR CONVECTION TO BEGIN FIRING ACROSS INTERIOR SOUTH FLORIDA
AND ADVECTING EASTWARD. THUS, TEMPO GROUPS OF TSRA ARE IN ALL OF
THE EAST COAST TAFS FROM 19Z UNTIL 21Z. STEERING FLOW TODAY IS AT
7 KNOTS WHICH SHOULD PUSH THE CONVECTION OFF THE EAST COAST INTO
THE ATLANTIC BY 21Z, HENCE THE ENDING OF THE TEMPO GROUPS. /KB

&&

.PREV DISCUSSION... /ISSUED 301 AM EDT SUN JUL 22 2007/

DISCUSSION...S FLA TO BE UNDER THE INFLUENCE OF THE DEVELOPING
CLOSED LOW OVER THE CENTRAL APPALACHIANS WHICH IS NOW PROGGED TO
REMAIN IN THE VICINITY THROUGH TUE...THEN BEGIN TO LIFT NORTHWARD.
THE CIRCULATION ABOUT THE CLOSED LOW AND THE SW ATLC RIDGE WILL KEEP
STEERING WINDS LEANING SW THROUGH TUE THEN TOWARD SE WED INTO THE
WEEKEND.

FOR THE SHORT TERM...TODAY THROUGH SUN NIGHT...A WEAK PREFRONTAL
TROUGH NOTED OVER THE CENTRAL PORTIONS OF THE CWA AHEAD OF THE
TROUGH OVER N FLA ASSOCIATED WITH THE CLOSED LOW. THIS PREFRONTAL
TROUGH...COMBINED WITH E/W COAST SEA BREEZES...SPEED DIVERGENCE
ALOFT AS A JET ROUNDS THE BASE OF THE CLOSED LOW AND CROSSES N
FLA...COOL 500 MB TEMPS...AND THE PROSPECT OF THE TROUGH OVER N FLA
MOVING TOWARD LAKE OKEE BY MON (MODELS INDICATE SUCH AND APPEARS
STRONGEST WINDS ALOFT STILL ON BACK SIDE OF CLOSED LOW SO SYSYTEM
SHOULD MOVE MORE S) AND A SLOW BUT CONTINUED INCREASE IN PWATS LEADS
TO INCREASED POPS CWA THOUGH W COAST MAY SEE THE LEAST OF THE ACTION
IN THE AFTERNOON. LITTLE CHANGE FROM SAT AS SOME STRONG SLOW MOVING
THUNDERSTORMS AGAIN POSSIBLE.

EXTENDED PERIOD...MON THROUGH SAT...LITTLE CHANGE EXCEPT STEERING
WINDS BECOME EASTERLY MIDWEEK MOVING STORMS WESTWARD BUT POPS REMAIN
RELATIVELY HIGH AS PWATS REMAIN HIGH.

AVIATION...CONDITIONS WILL LIKELY REMAIN VFR THROUGH THE REST OF
THE NIGHT AND INTO MID DAY. BY MID DAY SCT TS WILL LIKELY DEVELOP
ACROSS THE MAINLAND. WITH THE SOUTHWEST FLOW STORMS WILL TEND TO
MIGRATE EASTWARD TOWARD THE EAST COAST METRO. DURING THE AFTERNOON
MOST STORMS WILL BECOME CONCENTRATED ALONG THE EAST COAST SEA BREEZE
MUCH LIKE ON SATURDAY. A TEMPO GROUP WILL LIKELY BE ADDED FOR THIS
AT 12Z IF CONDITIONS STILL APPEAR THE SAME/FAVORABLE... 20 TO 24Z
ALONG THE EAST COAST SITES APPEAR MOST LIKELY TO RECEIVE TSRA, BUT
FOR NOW LEFT VCTS IN TAFS.

MARINE...WEAK PRESSURE PATTERN CONTINUES WITH WINDS GENERALLY 10 KT
OR LESS THROUGH TUE THEN INCREASING SLIGHTLY WED AND THU. SEAS
GENERALLY 2 FT OF LESS THROUGH TUE BUT GRADUALLY INCREASING 2 TO 4
FEET BY THU ATLC WATERS AND OUTER GULF WATERS.

FIRE WEATHER...NO CONCERNS.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 22, 10:00 AM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1000 AM EDT SUN JUL 22 2007

FLZ063-066>075-168-172>174-230145-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1000 AM EDT SUN JUL 22 2007

...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TODAY...
...A FEW SEVERE THUNDERSTORMS POSSIBLE EAST COAST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
OVER SOUTH FLORIDA DURING THE AFTERNOON AND LAST INTO THE EARLY
EVENING HOURS WITH THUNDERSTORMS REMAINING MORE SCATTERED OVER THE
COASTAL WATERS. THERE WILL BE ENOUGH INSTABILITY DURING THE
AFTERNOON FOR SOME STRONG TO POSSIBLE SEVERE THUNDERSTORMS TO DEVELOP
MUCH LIKE ON SATURDAY ESPECIALLY ALONG THE EAST COAST. HEAVY RAIN...
WIND GUSTS TO AROUND 60 MPH... FREQUENT LIGHTNING... AND HAIL TO
AROUND PENNY SIZE WILL BE POSSIBLE WITH THE STRONGEST OF STORMS THAT
DEVELOP OVER SOUTH FLORIDA.

TORNADOES: THERE IS A SLIGHT RISK OF A BRIEF SMALL TORNADO
DEVELOPING WITH ANY OF THE THUNDERSTORMS WHICH DEVELOP ALONG OR
ENCOUNTER THE ATLANTIC SEA BREEZE.

WIND: IF STRONG STORMS DO DEVELOP THIS AFTERNOON WIND GUSTS OF
AROUND 60 MPH MAY OCCUR.

HAIL: HAIL TO PENNY SIZE MAY OCCUR IN ANY STRONG THUNDERSTORM THAT
DEVELOPS THIS AFTERNOON.

FLOODING: AMPLE MOISTURE AND SLOW STORM MOTION MAY CAUSE PONDING ON
SOME POORLY DRAINED ROADWAYS ACROSS THE EAST COAST METRO AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY NUMEROUS THUNDERSTORMS CAN BE EXPECTED AGAIN WITH MUCH
OF THE SAME CHARACTERISTICS OF THUNDERSTORMS FROM SATURDAY AND TODAY
POSSIBLE. THE AFTERNOON AND EARLY EVENING HOURS WILL BE THE TIME
MOST LIKELY TO SEE THUNDERSTORM DEVELOPMENT.

TUESDAY THROUGH SATURDAY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS
CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE AFTERNOON AND EARLY
EVENING HOURS.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 22, 12:55 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1255 PM EDT SUN JUL 22 2007

FLZ173-221730-
COASTAL MIAMI-DADE COUNTY FL-
1255 PM EDT SUN JUL 22 2007

...STRONG THUNDERSTORM MOVING ACROSS THE AREA...

AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLORIDA CITY...MOVING EAST AT 5 MPH.

THIS STORM WILL AFFECT...

HOMESTEAD...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

KOB
Special weather statement, Jul 22, 1:51 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
151 PM EDT SUN JUL 22 2007

FLZ074-173-221845-
METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-DADE COUNTY FL-
151 PM EDT SUN JUL 22 2007

...STRONG THUNDERSTORM OVER NORTHEAST MIAMI-DADE COUNTY...

AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR LIBERTY CITY...MOVING
NORTHEAST AT 5 TO 10 MPH.

THIS STORM WILL AFFECT...

ALLAPATTAH...
LIBERTY CITY...
LITTLE HAITI...
BISCAYNE PARK...
NORTH MIAMI...
NORTH BAY VILLAGE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Jul 22, 2:10 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT SUN JUL 22 2007

FLZ067-068-221845-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
210 PM EDT SUN JUL 22 2007

...STRONG THUNDERSTORM MOVING SOUTHERN INTERIOR PALM BEACH COUNTY...

AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT
AREA MOVING EAST AT 5 TO 10 MPH.

THIS STORM WILL AFFECT...

  RURAL SOUTHERN PALM BEACH COUNTY

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:36 PM EDTMarine Weather StatementMFL54 min
Jul 22, 11:48 AM EDTSpecial Marine WarningMFL57 min
Jul 22, 1:35 PM EDTMarine Weather StatementMFL55 min
Jul 22, 1:50 PM EDTSpecial Marine WarningMFL55 min
Jul 22, 2:30 PM EDTSpecial Marine WarningMFL60 min
Jul 22, 2:59 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Jul 22, 3:57 PM EDTSpecial Marine WarningMFL83 min
Jul 22, 5:26 PM EDTSevere Thunderstorm WarningMFLHendry32 min
Jul 22, 5:38 PM EDTMarine Weather StatementMFL67 min
Jul 22, 5:45 PM EDTSpecial Marine WarningMFL60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.